N. Alon and J. Spencer, The probabilistic method, 2000.

N. Alon, G. Cohen, M. Krivelevitch, and S. Litsyn, Generalized hashing and parent-identifying codes, Journal of Combinatorial Theory, Series A, vol.104, issue.1, pp.207-215, 2003.
DOI : 10.1016/j.jcta.2003.08.001

N. Alon, E. Fischer, and M. Szegedy, Parent-Identifying Codes, Journal of Combinatorial Theory, Series A, vol.95, issue.2, pp.349-359, 2001.
DOI : 10.1006/jcta.2001.3177

M. Anthony, G. Brightwell, D. Cohen, and J. Shawe-taylor, On exact specification by examples, Proceedings of the fifth annual workshop on Computational learning theory , COLT '92, pp.311-318, 1992.
DOI : 10.1145/130385.130420

M. Anthony and P. Hammer, A Boolean measure of similarity, Discrete Applied Mathematics, vol.154, issue.16, pp.2242-2246, 2006.
DOI : 10.1016/j.dam.2006.04.011

A. Barg, G. Cohen, S. Encheva, G. Kabatiansky, and G. Zémor, A hypergraph approach to the identifying parent property, SIAM J. Disc. Math, pp.423-432, 2001.

J. A. Bondy, Induced subsets, Journal of Combinatorial Theory, Series B, vol.12, issue.2, pp.201-202, 1972.
DOI : 10.1016/0095-8956(72)90025-1

D. Boneh and M. Franklin, An Efficient Public Key Traitor Tracing Scheme, Crypto'99, pp.338-353, 1999.
DOI : 10.1007/3-540-48405-1_22

D. Boneh and J. Shaw, Collusion-secure fingerprinting for digital data, IEEE Trans. Inf. Theory, pp.44480-491, 1998.

B. Chor, A. Fiat, and M. Naor, Tracing traitors, Crypto'94, pp.257-270, 1994.

M. Fredman and J. Komlós, On the Size of Separating Systems and Families of Perfect Hash Functions, SIAM Journal on Algebraic Discrete Methods, vol.5, issue.1, pp.61-68, 1983.
DOI : 10.1137/0605009

T. H. Cormen, C. E. Leiserson, and R. L. Rivest, Introduction to Algorithms, 1990.

G. Cohen, H. Randriam, and G. Zémor, Witness Sets, LNCS, vol.5228, pp.37-45, 2008.
DOI : 10.1007/978-3-540-87448-5_5

URL : https://hal.archives-ouvertes.fr/hal-00358468

G. Cohen and H. G. Schaathun, Upper Bounds on Separating Codes, IEEE Transactions on Information Theory, vol.50, issue.6
DOI : 10.1109/TIT.2004.828140

G. Cohen and H. G. Schaathun, Upper Bounds on Separating Codes, IEEE Transactions on Information Theory, vol.50, issue.6, pp.1291-1294, 2004.
DOI : 10.1109/TIT.2004.828140

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

G. Cohen and G. Zémor, Intersecting codes and independent families, IEEE Transactions on Information Theory, vol.40, issue.6, pp.1872-1881, 1994.
DOI : 10.1109/18.340462

S. A. Goldman and M. J. Kearns, On the complexity of teaching, 4th Workshop on Computational learning theory 303-315, 1991.

H. D. Hollmann, J. H. Van-lint, J. Linnartz, and L. M. Tolhuizen, On Codes with the Identifiable Parent Property, Journal of Combinatorial Theory, Series A, vol.82, issue.2, pp.82-121, 1998.
DOI : 10.1006/jcta.1997.2851

G. L. Katsman, M. A. Tsfasman, and S. G. , Vl? adut¸,adut¸, " Modular curves and codes with a polynomial construction, IEEE Trans. Inform. Theory, pp.30-353, 1984.

J. Körner, On the extremal combinatorics of the hamming space, Journal of Combinatorial Theory, Series A, vol.71, issue.1, pp.112-126, 1995.
DOI : 10.1016/0097-3165(95)90019-5

J. Körner, Fredman???Koml??s bounds and information theory, SIAM Journal on Algebraic Discrete Methods, vol.7, issue.4, pp.560-570, 1986.
DOI : 10.1137/0607062

J. Körner and K. Marton, New Bounds for Perfect Hashing via Information Theory, European Journal of Combinatorics, vol.9, issue.6, pp.523-530, 1988.
DOI : 10.1016/S0195-6698(88)80048-9

J. Körner and G. Simonyi, Separating Partition Systems and Locally Different Sequences, SIAM Journal on Discrete Mathematics, vol.1, issue.3, pp.355-359, 1998.
DOI : 10.1137/0401035

E. Kushilevitz, N. Linial, Y. Rabinovitch, and M. Saks, Witness sets for families of binary vectors, Journal of Combinatorial Theory, Series A, vol.73, issue.2, pp.376-380, 1996.
DOI : 10.1016/S0097-3165(96)80015-X

A. Krasnopeev and Y. Sagalovitch, The Kerdock codes and separating systems, Eight International Workshop on Algebraic and Combinatorial Theory, pp.8-14, 2002.

R. Kumar, S. Rajagopalan, and A. Sahai, Coding Constructions for Blacklisting Problems without Computational Assumptions, Crypto'99, pp.609-623, 1999.
DOI : 10.1007/3-540-48405-1_38

F. J. Macwilliams and N. J. Sloane, The Theory of Error-Correcting Codes, North-Holland, 1977.

A. Nilli, Perfect Hashing and Probability, Combinatorics, Probability and Computing, vol.9, issue.03, pp.407-409, 1994.
DOI : 10.1137/0605009

M. Pinsker and Y. Sagalovitch, A lower bound on the size of automata state codes, Problems Inform. Transmission, vol.8, issue.3, pp.59-66, 1972.

Y. L. Sagalovich, Separating systems, Problems of Information Transmission, vol.30, issue.2, pp.105-123, 1994.

D. R. Stinson and R. Wei, Combinatorial Properties and Constructions of Traceability Schemes and Frameproof Codes, SIAM Journal on Discrete Mathematics, vol.11, issue.1, pp.41-53, 1998.
DOI : 10.1137/S0895480196304246

J. N. Staddon, D. R. Stinson, and R. Wei, Combinatorial properties of frameproof and traceability codes, IEEE Transactions on Information Theory, vol.47, issue.3, pp.1042-1049, 2001.
DOI : 10.1109/18.915661

M. A. Tsfasman, S. G. Vl?-adut¸andadut¸adut¸and-th, and . Zink, Modular curves, Shimura curves, and Goppa codes, better than Varshamov-Gilbert bound, Mathematische Nachrichten, vol.65, issue.1, pp.21-28, 1982.
DOI : 10.1002/mana.19821090103

C. Xing, Asymptotic bounds on frameproof codes, IEEE Trans. Inform. Th, vol.40, pp.2991-2995, 2002.